# SDR 0402001

- Difficulty date: February 17, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737-200
- Aircraft serial: 20257
- Aircraft time: 70,818 hours, 65,011 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Detached
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

BATTERY VOLTS BELOW MINIMUMS FOUND GROUND LUG DETACHED FROM FORMED SECTION REPAIRED FORMED SECTION IAW BOEING SRM 51-40-3 PG 5 FIG 1 SHEETS 1-5.
